IJPAM: Volume 53, No. 4 (2009)

POSITIVE ${\cal D}$-INVARIANCE CONDITIONS
OF POLYHEDRAL SETS FOR LINEAR
UNCERTAIN DISCRETE-TIME SYSTEMS

Naohisa Otsuka$^1$, Hiroshi Matsumoto$^2$, Takuya Soga$^3$
$^1$Division of Science
School of Science and Engineering
Tokyo Denki University
Hatoyama-Machi, Hiki-Gun, Saitama-Ken, 350-0394, JAPAN
e-mail: [email protected]
$^{2,3}$Graduate School of Science and Engineering
Tokyo Denki University
Hatoyama-Machi, Hiki-Gun, Saitama-Ken, 350-0394, JAPAN


Abstract.In this paper, necessary and sufficient conditions for a given polytope and/or polyhedral set which is represented by a set of linear inequalities to be positive ${\cal D}$-invariant for uncertain linear systems are investigated. Further, some properties and simulation results for positive ${\cal D}$-invariant set are also investigated.

Received: May 10, 2009

AMS Subject Classification: 93C05

Key Words and Phrases: positive invariance, polytope set, polyhedral set, uncertain linear systems

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 4